# SDR DALA2018082205198

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 84,441 hours, 10,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS UNSECURE.   SECURED THE LENS.
